# SDR CALA2020032700694

- Difficulty date: March 22, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 56,106 hours, 18,515 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102464
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0492) DENT ON FWD CARGO FRAME UPPER FLANGE AT STA 540 BETWEEN STR 24L-25L. RG42() REF ST-SAA NR 0091847 EEN STR 24L-25L TO 1.180"L X 1.040"W X 0.5"R & ACCOMPLISHED A IN TERIM RE-INFORCING REPAIR IAW EC/RA 5310-07771 REV-PART1. SEE SU PPLEMENT 95126 WORK ACCOMPLISHED TRIMMED-OUT DENT ON FWD CARGO FRAME UPPER FLANGE AT STA 540 BETW INITIATING DIP TO " ACCOMPLISH INSSPECTION REQUIREMENTS PER PART 2 OF ECRA 5310-07771 ON OR BEFORE AIRCRAFT REACHING 35,700 TOTAL AIRCRAFT FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 28,700 CYCLES BUT BEFORE 29,700 CYCLES FOR THE INSPECTION REQUIR EMENTS." REF ECRA 5310-07771 PART1 STEP 17. INTERIM REPAIR AT FWD CARGO LH FRAME INBOARD FLANGE AT STA 540 BETWEEN STRNG 23L AND 25L ACCOMPLISHED IN ACCORDANCE WITH ECRA 5310-07771. REPAIR TO BE CONSIDERED PERMANENT IF INSPECTIONS PER PART 2 ARE COMPLIED WITH, ON OR BEFORE THE ACFT REACHING 35,700FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 28,700 FLIGHT CYCLES BUT BEFORE 29,700 FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEW QC REVIEW RECORDS UPDATE......SS INIT : PLN/ENG >28,700<29,700 TAFC T/A : 35,700 TAFC.....SS/U366014
